# SDR ASAA2025040757162

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 10,886 hours, 3,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A/C RIGHT) EXIT ROW 17 LOWER EXIT SIGN MISSING. GROUNDED - YES. FOUND EMERGENCY EXIT LENS COVER MISSING. INSTALLED NEW EMERGENCY EXIT LENS COVER AS REQUIRED. ACFT OKAY FOR SERVICE.
